# SDR IPXA2021102175176

- Difficulty date: October 13, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 59,624 hours, 14,958 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: WSP0786501
- Condition: None
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4CMAIN CARGO AT RCB FLOOR PANEL HAS CORROSION BEWTEEN STA 475.000 TO STA 500.175 AND X=-17 TO X=-27.500.REPAIRED CORRORED FLOOR PANEL IAW VT-SAA EA 011-5320-01-A9404 REV I/R AND UPS EO MD11-533-81917-A (MINOR)
